# SDR UIEA2021100402173

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 84,683 hours
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Panel
- Part number: 1305027
- Part serial: 105A0451
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 1 EICAS MESSAGE DISPLAYED( TRANSFERRED TO MDDR 154556 IAW MEL 21-31-01A, CAT 'A'.  /  04OCT21 - LP 1441429 - ITEM# 4 - ONT - REMOVED AND REPLACED CABIN PRESSURE SELECTOR IAW AMM 21-31-01. OPS CHECK GOOD. PERF CABIN PRESSURE CONTROLLER BITE IAW FIM 21-31 FT 803. NO FAULTS NOTED. THIS CLEARS DMI 154556. PLACARD REMOVED. MCC NOTIFIED. )
